| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that a lens got stuck inside the injector.Patient did not need any medical treatment.Additional information has been requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint could not be observed.Iol was returned outside of the device.The device was returned loose in the carton.The lock-out assembly has been removed.The plunger has been fully advanced outside the tip of the device.Viscoelastic is dried in the device.No damage or abnormalities observed to the device.Iol returned adhered to the outside of the device with an adhesive tape.Solution is dried on the iol.No damage observed the product investigation could not identify the root cause for the reported complaint "lens got stuck inside the injector" as the lens was returned outside of the device.Due to this, we are unable to confirm the lens and the haptic position for advancement and determine a root cause.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).